# SDR C2XA98IA366

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME 36 FLOORBEAM CORRODED AROUND SEVERAL FASTENER HOLES.  MAINTENANCE INSTALLED REPAIR DOUBLERS IN 5 LOCATIONS IAW CONTINENTAL EXPERSS ENGINEEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5310-01037.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
